Couldn't find what you looking for?

TRY OUR SEARCH!

hello Im 22 years old and just started taking loestrin 24 I hate birth control but im sexually active and dont want to have ababy. So Ive taking this pill all month but not at the same time usually like 3-5hrs late . I started the pill on my period and i have been spotting since. My boyfriend and I had sex through out the month and he ejaculated all the time since I am on the pill. The spotting stopped for 2 days and I just missed 2 pills and the spotting started again. My breast have been extremly sore all month. I dont really think im pregnant but the whole month Ive been feeling ovulation pains and even had jelly like discharge(with blood in it) I dont know what to think anymore! SOME ONE please help me!!! thanks :-D

Loading...

Loestrin FE, like all birth control pills, prevents pregnancy with female sex hormones similar to the ones your body produces to regulate menstrual cycle, ovulation or pregnancy. When you first start with the pill your body needs to readjust itself to the additional hormones, so it’s expected that your menstrual cycle will be crazy for up to three months. Anything is normal in this time – spotting, late or early periods, heavy bleeding…etc. So that can be one of the reasons for spotting. But, even later, when your body is used to the pill, when you don’t take active pills for two or more days in a row you in fact signal your body to start with period, like when you are on placebo pills.
Reply

Loading...